# SDR ASAA2025062459098

- Difficulty date: June 24, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 74,213 hours, 39,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: D2968
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMEGENCY EXIT LIGHT INOP SRXR430X. GROUNDED - YES. PERFORMED T/S FOR EMERGENCY LIGHT R1 DOOR IWA WDM 33-51-12, FOUND PIN 2 AT CONNECTOR D2969 LOOSE RESECURED PIN 2 AT CONNECTOR D2968 IAW B737 SWPM 20-61-28 PERFORMED OPS TEST GOOD. IAW B737 SWPM 33-51-00-710-801. SRXR430X.
